# SDR SWAA118053

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 56,520 hours, 47,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RT FUSELAGE WINDOW SKIN CRACKED AT BS 520+10 UPPER FORWARD CORNER.  REPAIRED SKIN IAW EA.
